# SDR QXEA2012072500739

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 6,335 hours, 6,763 cycles
- Engine: Pwc PW150A
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Overheated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ELECTRICAL BURNING ODOR IN AFT CABIN AREA.  FOUND TO BE LIGHTS IN AFT CARGO COMPARTMENT.  REPLACED BOTH AFT CARGO BAY LIGHT ASSYS & TERMINAL LUGS.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
